# SDR DALA2025033102357

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 CRACK ON INNER SKIN STA 1661 APROX BTW BEAM 1 AND 2 AT R4 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00127: INNER SKIN STA 1661 APROX BTW BEAM 1 AND 2 AT R4 DOOR WAS REPAIRED PER ER/A 624481-14 REV. ORIGINAL SECTION I: REPAIR INSTRUCTIONS AND PRI 624481-14 REV. 1. (0883144)
